Why is my Arm Sore After Receiving the Pfizer Booster?
Receiving a booster shot of the Pfizer vaccine can cause some soreness in the arm where the injection was given. This is a normal reaction to the vaccine and is usually not a cause for concern. The soreness is caused by the body’s immune response to the vaccine, which is what helps protect you from getting sick.
What Causes Soreness After Receiving the Pfizer Booster?
The soreness after receiving the Pfizer booster is caused by inflammation in the area where the injection was given. This inflammation occurs as part of your body’s natural immune response to the vaccine. Your body recognizes that something foreign has been introduced and begins to produce antibodies to fight it off. This process causes swelling and soreness in the area.
How Long Does Soreness Last After Receiving the Pfizer Booster?
The soreness after receiving the Pfizer booster typically lasts for 1-2 days. In some cases, it may last up to 5 days. If your soreness persists beyond this time frame or if it becomes more severe, contact your doctor.